# SDR MASA200700580

- Difficulty date: September 13, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 6,938 hours, 5,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 587387221
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2876 LAS-ELP - PILOT REPORTED THAT THE SERVICE DOOR AFT SILL LIGHT STRIP MISSING.  MX INSTALLED STRIP.
